# SDR J7SA201912195001

- Difficulty date: December 15, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 6,595 hours, 4,561 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PTRIM NML FAIL CAS MESSAGE ILLUMINATED AT CRUISE. AUTOPILOT THEN FAILED - NO CAS SWAPPED FCE 1 AND FCE 2 FOR TROUBLESHOOTING PURPOSES.  REPLACED FCE 1 WITH REPAIRED UNIT.  ALL WORK PERFORMED IAW EMB 505 AMM 27-03-01  PN 462900-1017 S/N 1038  PN 462900-1017 S/N 0398 (SMN)
